advertisement
Question
Posted by: Dee | 2010-05-21

This is serious, please help

Good day Doctor,
I m using nitrate family planning injection and was spotting for 10days and after that I had unprotected sex with my husband, is there any chance that I fall pregnant? Am I 100% safe on this injection while I m get my periods (very few) sometimes. I can feel my breast swollen (tender). Please help!
I m planning of taking emergency contraceptive but I m not even sure what should I do because I thing I might be pregnant. I had sex 7 days after I stopped spotting.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that you mean Nuristerate. This is more than 99% safe and whether you spot or not does not affect the safety.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-05-23

I presume that you mean Nuristerate. This is more than 99% safe and whether you spot or not does not affect the safety.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement